On the argument functions of simple closed curves and simple arcs
Compositio Mathematica, Tome 4 (1937) , pp. 271-275.
@article{CM_1937__4__271_0,
     author = {Van Kampen, E. R.},
     title = {On the argument functions of simple closed curves and simple arcs},
     journal = {Compositio Mathematica},
     pages = {271--275},
     publisher = {Johnson Reprint Corporation},
     volume = {4},
     year = {1937},
     zbl = {0016.13803},
     language = {en},
     url = {http://www.numdam.org/item/CM_1937__4__271_0/}
}
Van Kampen, E. R. On the argument functions of simple closed curves and simple arcs. Compositio Mathematica, Tome 4 (1937) , pp. 271-275. http://www.numdam.org/item/CM_1937__4__271_0/